MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 24601-B007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: only the patient's age was provided, therefore a default date of birth has been listed.Device expiration date: unknown.Fda notified: the initial reporter notified the fda via uf/importer report#: (b)(4).Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of leakage in the pumping segment could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 24601-b007t because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
It was reported that the bd alaris pump module smartsite texium low sorbing infusion set experienced leakage.The following information was provided by the initial reporter: nurse was putting tubing into alaris pump.The nurse noticed a leak through the portion of tubing that is inserted into the alaris pump.The nurse removed the tubing with the leak.The nurse obtained new tubing.Medication administered.No untoward patient effects.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE TEXIUM LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14219948
Report Number9616066-2022-00498
Device Sequence Number4474356
Product Code FPA
UDI-Device Identifier50885403240957
UDI-Public50885403240957
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24601-B007T
Device Catalogue Number24601-B007T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale